Article (Scientific journals)
Fixed points of compositions of earthquakes
Bonsante, Francesco; Schlenker, Jean-Marc
2012In Duke Mathematical Journal, 161 (6), p. 1011--1054
Peer reviewed
 

Files


Full Text
earthquakes.pdf
Publisher postprint (330.32 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Bonsante, Francesco
Schlenker, Jean-Marc ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Fixed points of compositions of earthquakes
Publication date :
2012
Journal title :
Duke Mathematical Journal
ISSN :
0012-7094
Volume :
161
Issue :
6
Pages :
1011--1054
Peer reviewed :
Peer reviewed
Commentary :
2913100
Available on ORBilu :
since 01 November 2013

Statistics


Number of views
70 (3 by Unilu)
Number of downloads
206 (7 by Unilu)

Scopus citations®
 
16
Scopus citations®
without self-citations
7
OpenCitations
 
13
WoS citations
 
13

Bibliography


Similar publications



Contact ORBilu